MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 3F SL MBPLUS 3CG BIOPATCH PC BELDAR NG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 3F SL MBPLUS 3CG BIOPATCH PC BELDAR NG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of a damaged introducer sheath is confirmed; however, the exact cause is unknown.One 3.5 fr x 7 cm microintroducer assembly was returned for evaluation.An initial visual observation showed use residue on the returned sample.The distal tip of the introducer sheath was observed to be damaged.A microscopic observation revealed one edge of the distal tip of the introducer sheath was buckled and folded inward upon itself.The corners of this folded point were observed to be plastically deformed and torn slightly.While the root cause of the damage observed on the introducer sheath is unknown, possible causes include damage during handling or use.A lot history review (lhr) of reew3038 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported an introducer bunching up.We had to use the introducer from the microintroducer kit to complete line insertion.This resulted in bleeding at the site where pressure had to held for 5-10 minutes before dressing could be applied.We were placing a single lumen at the time.Add info rcvd 01/25/2021: unable to use product after first attempt, product secured, introducer from microintroducer kit used to place line.No patient harm was noted or reported, pressure had to be held at site for greater than 10 min before dressing could be applied.

Brand Name
POWERPICC PROVENA 3F SL MBPLUS 3CG BIOPATCH PC BELDAR NG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11960301
Report Number3006260740-2021-02223
Device Sequence Number1403417
Product Code LJS
UDI-Device Identifier00801741155130
UDI-Public(01)00801741155130
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1173108D5
Device Lot NumberREEW3038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR